I had a full knee replacementment four days ago and am in severe (9) pain.
If the drug has 7.5-3.25 written as the strength, it has two drug ingredients and I'm guessing hydrocodone and acetaminophen combo. That is a typical dosage and often given after a knee replacement. My guess is the pain may be more than can be handled by this drug, at this dose. You should call the pharmacy to confirm the other drug that is in combination with the acetaminophen. If it is, in fact, hydrocodone, there are sronger drugs you could take. You can call the office and tell them the pain medicine is not working. They may have you come in to be evaluated by the surgeon or his assistant then they can prescribe something stronger.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2011 • 2 answers
Knee Joint Replacement - My knee replacement destroyed the right side of my body. My thigh, hip, and
Posted 18 Mar 2016 • 2 answers
Posted 3 Apr 2017 • 1 answer
Posted 17 Jul 2017 • 1 answer
Posted 18 days ago • 0 answers